# SDR DALA2018051903450

- Difficulty date: May 18, 2018
- Submitted: May 20, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y189 LOC BTW FR20 TO FR 24 AT FWD GALLEY AREA. REPLACED FLOORBEAM AND FASTENERS LOC Y189 BTW FR20 TO FR24 AT FWD GALLEY AREA AS PER SRM 51-72-11 AND DRAWING D531-11406.
